# SDR DALA2021102606614

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 51,930 hours, 36,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB AREA HAS AREAS OF CHIPPED PAINT, LIGHT CORROSION, AND NO GRAY PAINT AS PER SRM 53-00-15 REPAIR 1 FROM HALFWAY UP JAMB FWD AND AFT SIDES AND LOWER JAMB AREA. SUMMARY SEE NRC 065-0009:5300-2007/001 00348: REPAIRED PER B717 SRM 53-20-15-2R PROCEDURE 6. (LP #1994673)
